MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation of this event consisted of a review of the device history record (dhr), and instructions for use (ifu).A review of the device history record (dhr) was conducted for ab2000-b/serial number (b)(6), which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.A review of the log files for this procedure could not be conducted as these were not provided.Three good faith efforts (gfe) were made to obtain the log files without success.Shall the log files be made available in the future, then this complaint will be reopened to conduct such a review.The aquabeam robotic system's instructions for use (ifu), ifu0101-00, rev.E, was reviewed.Although the aquabeam robotic system's labeling does not specifically mention damage to ureteral orifices, procept's risk management documentation includes damage to ureteral orifices as a clinical effect of aquablation therapy.The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.A root cause of the reported event could not be determined.It was reported that during focal bladder neck cautery, the patient's ureteral orifice was observed to be damaged.As a result, the treating surgeon placed a ureteral stent in the patient's ureteral orifice.Patient status is unknown.Based on the review of the information provided plus a review of the dhr, ifu, and procept's risk documentation, the event is considered not to be device related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics (procept) became aware that during focal bladder neck cautery, it was reported that the patient's right ureteral orifice (uo) was observed to be damaged.Patient's left uo was unaffected.As a result, the treating surgeon placed a ureteral stent in the patient's right ureteral orifice.Despite repeated efforts to obtain an update, the patient¿s current status remains unknown as no information has been provided.No malfunction of the aquabeam robotic system was reported.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24810728
Report Number3012977056-2026-00072
Device Sequence Number21509531
Product Code PZP
UDI-Device IdentifierB614AB20001
UDI-Public+B614AB20001/16D20221209X
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale